# SDR FDEA201201270359

- Difficulty date: January 27, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 63,349 hours, 20,361 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N5600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM INBD CHORD STA 1240-1290, S17R CORRODED. REMOVED CORROSION IAW SRM 51-10-02, CHECKED LIMITS MAT THICKNESS .080, BLENDED MAT .040 REMAINING MAT .040 FOUND OUT OF LIMITS IAW SRM 53-60=13, FIG 101, DET VIII.   REMOVED IAW 51-40-02, FABRICATED IAW  SRM 53-60-03. INSTALLED IAW 51-40-02 AND DWG 146N5600.    MAJOR REPAIR
